... first month of the implant, I stopped having periods. All of the sudden, two days ago I started having what I can only describe as a "half" period, but is definitely more than the "spotting" they warn you about. It's been two years with no issue until now. How is this happening?
These implants work by secreting hormones into your body. When first implanted, the hormone levels are very high so they often stop your period, usually around the 2 year mark, give or take, the levels begin to drop, not enough that you'll get pregnant but you might begin to have some spotting, lighter periods or irregular periods here and there until it is replaced again. This is normal and expected.
I'm having the same sort of thing. I got my implant two years ago, almost spot on two years. And the last few months I have had spotting pink, for weeks! I'm noticing bad cramping back pain sore Boobs, basically your normal period problems. I never really had a period before while on the implant. Or cramping or any sight of anything to do with a period intill now. Did you find out what wa going on?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2015 • 3 answers
Birth Control Pills - I've been taking the pill for nearly 2 years, I know this is a silly question?
Posted 12 Apr 2015 • 1 answer
Posted 30 May 2016 • 0 answers
Posted 29 Nov 2016 • 0 answers
Posted 20 Feb 2018 • 0 answers